# SDR SIMA20160822001

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 900 hours, 701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99042128D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN FRONT OF CLOSET IS OUT.  IT HAS TURNED WHITE.  DEFERED EMERGENCY LT FLOOR STRIP IN FRONT OF CLOSET.  ALL MAINTENANCE ACTIONS C/W.  R & R EMERGENCY LIGHT STRIP ON RT FORWARD NEXT TO CLOSET IAW AMM 33-50-21.  OPS CHECKS GOOD MEL ITEM RESTORED, ACFT OK FOR SERVICE.
